MathSciNet Relay Station
MathSciNet bibliographic data
MR1884616 (2002m:11026) 11E04 (11E81 12G05 14C15 19E15)
Izhboldin, Oleg T. Fields of $u$-invariant $9$. Ann. of Math. (2) 154 (2001), no. 3, 529–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement